Hybrid sup-norm bounds for Hecke–Maass cusp forms
Journal of the European Mathematical Society, Tome 17 (2015) no. 8, pp. 2069-2082
Cet article a éte moissonné depuis la source EMS Press
Let f be a Hecke–Maass cusp form of eigenvalue λ and square-free level N. Normalize the hyperbolic measure such that vol(Y0(N))=1 and the form f such that ∥f∥2=1. It is shown that ∥f∥∞≪ελ245+εN31+ε for all ε>0. This generalizes simultaneously the current best bounds in the eigenvalue and level aspects.
Classification :
11-XX, 00-XX, 14-XX
Keywords: Automorphic forms, trace formula, amplification, diophantine approximation
Keywords: Automorphic forms, trace formula, amplification, diophantine approximation
@article{JEMS_2015_17_8_a4,
author = {Nicolas Templier},
title = {Hybrid sup-norm bounds for {Hecke{\textendash}Maass} cusp forms},
journal = {Journal of the European Mathematical Society},
pages = {2069--2082},
year = {2015},
volume = {17},
number = {8},
doi = {10.4171/jems/550},
url = {http://geodesic.mathdoc.fr/articles/10.4171/jems/550/}
}
Nicolas Templier. Hybrid sup-norm bounds for Hecke–Maass cusp forms. Journal of the European Mathematical Society, Tome 17 (2015) no. 8, pp. 2069-2082. doi: 10.4171/jems/550
Cité par Sources :